# SDR V0XD20150112015

- Difficulty date: January 12, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 28,084 hours, 20,340 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SW670313565
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FRAME AT FS 333 STRINGER 26L TO 26R.  REPAIRED AFT SIDE OF FRAME FS 333 STRINGER 26L TO 26R IAW REO 670-53-21-799 REV DATED 2012-01-30.  SEE WO 80266 & WC 1072.
